# SDR UIEA2021071401544

- Difficulty date: July 13, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,280 hours, 18,671 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Contactor
- Part number: CC07081MUA34
- Part serial: PQ80
- Condition: Faulted
- Location: Apu Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START AT BLOCK IN. EICAS MESSAGE APU FAULT BOTH TIMES.( PERFORMED APU BITE PROCEDURE REF B767 FIM 49-11 FT 987. FOUND MINIFLAG 34 AND "START ABORTED" MESSAGE. PERFORMED B767 FIM 49-11 FT 989 AND FOUND NO FURTHER DEFECTS. RESET ECU AND STARTED APU ON FIRST ATTEMPT SATISFACTORY. ALL APU PARAMETERS NORMAL. OK TO CONTINUE.  /  LP 1393836, ITEM M5: APU INOP PER ENGINEERING'S REQUEST. TRANSFERRED TO MDDR # 150135 PER MEL 49-11-01A, CAT "C". DUE: 23JUL21. PLACARDS INSTALLED. MCC ADVISED. DISPATCH: JT 21:22Z.  /  LOGPAGE 1343113 ITEM 5 AND LOGPAGE 1343114 ITEM 8: REMOVED AND REPLACED APU OIL TEMP SWITCH IAW AMM 49-27-14. LEAK CHECK GOOD. SEE LP 1343113 ITEM M7 FOR FURTHER WORK. REMOVED AND REPLACED APU CRANK CONTACTOR IAW AMM 49-41-05. OPS CHECK GOOD.
